# SDR SWAA2022030163721

- Difficulty date: December 13, 2018
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N930WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36636
- Aircraft time: 33,866 hours, 20,138 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING FOUND CORROSION ON FLOOR TO SIDEWALL SUPPORT BS 767-794 R/H SIDE / REMOVED FLOOR TO SIDEWALL SUPPORT BS 767-794 IAW SRM 51-40-02. RECEIVED FLOOR TO SIDEWALL ITEM 7531132 PO #700102. LOCATED AND DRILLED IAW SRM 51-40-05 AND DWG 146A0081. INSTALLED FLOOR TO SIDEWALL SUPPORT BS 7670794 IDW DWG 146A0081 AND SRM 51-40-02 80641U 12/14/18
